# SDR CA150714003

- Difficulty date: May 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MLG COULD NOT EXTEND & THE ACFT LANDED WITH LT MAIN RETRACTED.  NO INJURIES WERE REPORTED.  GEAR DISAGREE EVENT ON APPROACH, CYCLED GEAR & PERFORMED EMER EXTENSION, LT MLG FAILED TO EXTEND.  DAMAGE TO LT WINGLET, LT FLAPS, SLIGHT DAMAGE TO LT MLG GEAR DOOR FWD TIP.  CAUSE UNDETERMINED AT THIS TIME, INCIDENT STILL UNDER INVESTIGATION BY THE NTSB.  ACFT RETURNED TO SERVICE MAY 31ST 2015.
